Statistical properties of lorentz gas with periodic configuration of scatterers

L. A. Bunimovich, Ya G. Sinai

Research output: Contribution to journalArticlepeer-review

339 Scopus citations


In our previous paper Markov partitions for some classes of dispersed billiards were constructed. Using these partitions we estimate the decay of velocity auto-correlation function and prove the central limit theorem of probability theory and Donsker's Invariance Principle for Lorentz Gas with periodic configuration of scatterers.

Original languageEnglish (US)
Pages (from-to)479-497
Number of pages19
JournalCommunications In Mathematical Physics
Issue number4
StatePublished - Jan 1 1981
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Statistical properties of lorentz gas with periodic configuration of scatterers'. Together they form a unique fingerprint.

Cite this